# SDR CA000120029

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Component: Cargo Compartmen
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) IN FLIGHT,CARGO SMOKE MESSAGE ASSOCIATED WITH AURAL WARNING & TRIPLE CHIME. QRH PROCEEDURE CARRIED OUT. ACTIVATED CARGO BAY EXTINGUISHERS. REPLACED BOTH EXTINGUISHER & SMOKE DETECTOR.
